Did this coupon
work for you?
work for you?
|Rating:||(4.5 out of 5 stars)|
|Reviews:||507 Amazon Reviews|
|Product Name:||GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 36 Count|
|Product Description:||Maximum Strength Non-DrowsyNasal & Sinus CongestionSinus PressurePhenylephrine HydrochlorideDoes Not Contain PseudoephedrineCompare to active ingredients of Sudafed PE Nasal Decongestant|
|ACTIVE INGREDIENT - The active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient.|
|USES - temporarily relieves sinus congestion and pressure|
|temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies|
|HOW COLD AND FLU SPREADS - Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.|
|FLU - Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.|
|COMMON COLD - A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.|
Your vote will help the community find the best deals.
Steeve posted this deal
Giving Reputation Points is a great way to show your appreciation for their work.